Please use this identifier to cite or link to this item:
Title: Computing ergodic limits for Langevin equations
Authors: Milstein, GN
Tretyakov, MV
First Published: 1-May-2007
Citation: PHYSICA D: NONLINEAR PHENOMENA, 2007, 229 (1), pp. 81-95
DOI Link: 10.1016/j.physd.2007.03.011
ISSN: 0167-2789
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.